Suggest remedy for itching skin after use of steroids
I have gotten cream that you have suggested - Triamcinolone Acetonoide 0.1%
Rush became less red and more pale. However, I still feel minor itching and noticing that my skin lightly pilling off. That is probably why it is still itching a bit. Not as much as it used to be.I also taking Zertac, based on your advise.
Please, let me know if this is they way it is supposed to be or I need to do something else. Also, how long do I have to use the cream?
I suggest you to continue with topical steroid for a few more days
Hello Dmitriy. Welcome back and thank you writing to us.
I have answered your previous query too..
Peeling of skin suggests that your dermatitis is resolving. I suggest you to continue with the cream for a few more days.
If it is peeling too much you may also use a moisturizer over that area, twice daily and apply the topical steroid cream over it.
Usually a week or 10 days of topical steroid use is enough for a contact dermatitis to resolve.
Also continue with tablet cetrizine.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Itchy skin after steroid injection
- Use of steroids
- Steroid for skin
- Circles form under skin after steroid use
- White spots on skin after steroids injection
- Pale skin after an epidural steroid injection
- Long term steroid use discolored skin
- Pale patch of skin after steroid injection
- Burning under foreskin after using steroid cream
- Hcg injections after steroid use